# SDR ASOA06208

- Difficulty date: February 18, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 601R461041
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE AFT SECTION OF THE EMERGENCY FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED THE AFT SECTION OF THE EMERGENCY FLOOR LIGHTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
